We show that in a non-trivial Gassmann triple (G,H,H') of index n there does not exist an involution t in G such that the value of the permutation charactger on t is n-2. In addition we describe a GAP program designed to search for examples of Gassmann triples and give a brief summary of the results of this search.
Robert Perlis, Department of Mathematics, Louisiana State University email@example.com
"On Involutions With Many Fixed Points in Gassmann Triples,"
Rose-Hulman Undergraduate Mathematics Journal: Vol. 9
, Article 8.
Available at: https://scholar.rose-hulman.edu/rhumj/vol9/iss1/8